MathSciNet Relay Station
MathSciNet bibliographic data
MR1603908 14G25 (11G35 14C25 14D10)
Colliot-Thélène, J.-L.; Skorobogatov, A. N.; Swinnerton-Dyer, Peter Rational points and zero-cycles on fibred varieties: Schinzel's hypothesis and Salberger's device. J. Reine Angew. Math. 495 (1998), 1–28.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement